Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Continuous independence and the Ilieff-Sendov conjecture

Author: Michael J. Miller
Journal: Proc. Amer. Math. Soc. 115 (1992), 79-83
MSC: Primary 30C15
MathSciNet review: 1113647
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A maximal polynomial is a complex polynomial that has all of its roots in the unit disk, one fixed root, and all of its critical points as far as possible from a fixed point. In this paper we determine a lower bound for the number of roots and critical points of a maximal polynomial that must lie on specified circles.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C15

Retrieve articles in all journals with MSC: 30C15

Additional Information

PII: S 0002-9939(1992)1113647-X
Keywords: Ilieff, Sendov, maximal polynomial, continuous independence
Article copyright: © Copyright 1992 American Mathematical Society